Next Article in Journal
Symmetrical Control Law for Chaotization of Platform Vibrations
Next Article in Special Issue
A Computational Scheme for the Numerical Results of Time-Fractional Degasperis–Procesi and Camassa–Holm Models
Previous Article in Journal
A Novel Software Trustworthiness Evaluation Strategy via Relationships between Criteria
Previous Article in Special Issue
Some Formulas and Recurrences of Certain Orthogonal Polynomials Generalizing Chebyshev Polynomials of the Third-Kind

Order Article Reprints

Journal: Symmetry, 2022
Volume: 14
Number: 2459

Article: On Some Asymptotic Expansions for the Gamma Function
Authors: by Mansour Mahmoud and Hanan Almuashi

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop